# SDR 1352092206

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N452QS
- Make and model: Gulstm GIV
- Aircraft serial: 1352
- Aircraft time: 7,422 hours, 3,692 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: 1159SB499875
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON RUDDER TORQUE TUBE, UNIT REPLACED.
